Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 3, Pages 461–472 (Mi zvmmf2594)  

This article is cited in 1 scientific paper (total in 1 paper)

Pseudo-Boolean optimization with a disjunctive constraint

V. I. Donskoĭ

Simpheropol

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:3, 389–398

Bibliographic databases:
UDC: 519.714
MSC: 90C09
Received: 07.04.1993

Citation: V. I. Donskoǐ, “Pseudo-Boolean optimization with a disjunctive constraint”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994), 461–472; Comput. Math. Math. Phys., 34:3 (1994), 389–398

Citation in format AMSBIB
\Bibitem{Don94}
\by V.~I.~Donsko{\v\i}
\paper Pseudo-Boolean optimization with a disjunctive constraint
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 3
\pages 461--472
\mathnet{http://mi.mathnet.ru/zvmmf2594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267561}
\zmath{https://zbmath.org/?q=an:0828.90091}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 3
\pages 389--398
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PA95900010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2594
  • http://mi.mathnet.ru/eng/zvmmf/v34/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Germanchuk, M. G. Kozlova, V. A. Lukyanenko, “Psevdobulevye modeli uslovnoi optimizatsii dlya klassa zadach mnogikh kommivoyazherov”, Avtomat. i telemekh., 2021, no. 10, 25–45  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:158
    References:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022